# SDR SWAA2022070109850

- Difficulty date: May 20, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 58,834 hours, 31,409 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXTERNAL SKIN LEADING EDGE LOCATED SLAT 3 STATION 202.45 AT LT WING 2022-265751 / [01] TOOL USED PN:PHASEC 3D; SN:CZ1026/09; DUE DATE:08-SEP-22;[02] TOOL USED PN:PHASEC 3D; SN:CZ1026/09; DUE DATE:08-SEP-22;[03] TOOL USED DIGITAL CALIPER P/N: 500-197-30 S/N: A18234378. DUE DATE: 21-SEP-22;[04] PERFORMED VISUAL INSPECTION ON EXTERNAL SKIN LEADING EDGE LOCATED SLAT 3 STATION 202.45 AT LT WING AND NOT FOUND CRACK. EDDY CURRENT INSPECTION DONE ON AFFECTED HOLE IAW NDT 51-00-00; PART 6; PROCEDURE 23; NO CRACK INDICATION FOUND. TOOL USED PN: PHASEC 3D; SN:CZ1026/09; DUE DATE:08-SEP-22. THEN PERFORMED ROTOTEST INSPECTION DONE ALL OPEN HOLE IAW 51-00-00; PART 6; PROCEDURE 16 AND CRACK INDICATION NOT FOUND.TOOL USED PN: PHASEC 3D;  SN:CZ1026/09; DUE DATE:08-SEP-22. NO FURTHER ACTION OR REINSPECTION. ?SEE INDIVIDUAL SING-OFFS BELOW?.;[05] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
